# SDR CA141103031

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,131 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A253151
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AT CRUISE, ECAM Y HYD LO PRESSURE ECAM ACTIONS COMPLETED.  TOTAL FLUID LOSS AND SUBSEQUENT LOSS OF BRAKE ACCUMULATOR.  RESOLUTION PARKING BRAKE VALVE REPLACED IAW AMM 32-45-14, PB401.
